# SDR CA120502009

- Difficulty date: April 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,750 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 300SGL11032
- Condition: Cracked
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR WAS REMOVED FOR OVERHAUL, AT 1786 HRS TTAF ON 21 FEB 2012.  DURING OVERHAUL, FOUND A CRACK RADIALLY AND LONGITUDINALLY IN THE DRIVE SPLINE THAT ENGAGES WITH THE ENGINE. THE STARTER GENERATOR WAS MFG IN MARCH 2006.  THE CRACKED SHAFT WAS REPLACED WITH A NEW ONE.  CRACKED SHAFT RETURNED TO THE OPERATOR.
